# SDR C77A20161018001

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 22,467 hours, 12,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FR88 LOWER CENTER SECTION, P/N 170-65735-003.  THE PERMANENT REPAIR WILL BE ACCOMPLISHED BY DIRECT REPLACEMENT IN ACCORDANCE WITH DRAWINGS AND SRM CHAPTER 51 PRINCIPLES.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE FR88 IS A PSE AND FCS.  SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED.  THIS PERMANENT REPAIR WILL BE ACCOMPLISHED ON WO 2162496.
